Alert archive / Nebraska / Tornado Warnings in 2022
Tornado Warning 7, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 12, 2022, 4:37 PM CDT for Adams County, Clay County, Nebraska. It was in force for 23 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2022, 4:37 PM CDT (21:37 UTC)
- Expired
- May 12, 2022, 5:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Adams County, NE, Clay County, NE
The radar
The Grand Island radar (KUEX), 18 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 4:40 PM CDT | HAIL 1 | 1 Nne Pauline, NE | |
| May 12, 4:48 PM CDT | TSTM WND GST 69 | 4 Ne Fairfield, NE | DAVIS WEATHERLINK. |
| May 12, 4:50 PM CDT | TSTM WND GST 59 | 4 Sw Harvard, NE | NEBRASKA MESONET - TIME ESTIMATED FROM RADAR. |
| May 12, 4:51 PM CDT | TSTM WND GST 60 | 4 Se Clay Center, NE | |
| May 12, 4:57 PM CDT | TSTM WND DMG | Clay Center, NE | BUILDING DAMAGE AND POWER POLES BROKEN IN CLAY CENTER. |
| May 12, 4:57 PM CDT | TSTM WND DMG | Clay Center, NE | ELEVATOR IN CLAY CENTER SUSTAINED DAMAGE, AND A STEEL BUILDING ON THE SOUTHWEST SIDE OF TOWN WA DESTROYED. WIDESPREAD POWER OUTAGES AND TREE DAMAGE ACROSS CLAY COUNTY. |
| May 12, 5:00 PM CDT | TSTM WND GST 64 | 4 Ne Fairfield, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 2:14 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1555 J/kg
- Mixed-layer CIN
- -323 J/kg
- Mixed-layer LCL
- 1486 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
620
WFUS53 KGID 122137
TORGID
NEC001-035-122200-
/O.NEW.KGID.TO.W.0007.220512T2137Z-220512T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
437 PM CDT Thu May 12 2022
The National Weather Service in Hastings has issued a
* Tornado Warning for...
Western Clay County in south central Nebraska...
Southeastern Adams County in south central Nebraska...
* Until 500 PM CDT.
* At 437 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ayr, or 13 miles south of Hastings, moving
northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Fairfield around 450 PM CDT.
Clay Center around 455 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4035 9835 4035 9838 4039 9842 4066 9818
4048 9799
TIME...MOT...LOC 2137Z 235DEG 54KT 4040 9832
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Shawkey2 follow-up statements
299
WWUS53 KGID 122147
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
447 PM CDT Thu May 12 2022
NEC001-122157-
/O.CAN.KGID.TO.W.0007.000000T0000Z-220512T2200Z/
Adams NE-
447 PM CDT Thu May 12 2022
...THE TORNADO WARNING FOR SOUTHEASTERN ADAMS COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Nebraska.
LAT...LON 4042 9825 4046 9828 4066 9818 4048 9799
TIME...MOT...LOC 2147Z 232DEG 43KT 4047 9821
$$
NEC035-122200-
/O.CON.KGID.TO.W.0007.000000T0000Z-220512T2200Z/
Clay NE-
447 PM CDT Thu May 12 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHWESTERN CLAY COUNTY...
At 447 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Glenvil, or 12 miles southeast of Hastings, moving
northeast at 50 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Clay Center around 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4042 9825 4046 9828 4066 9818 4048 9799
TIME...MOT...LOC 2147Z 232DEG 43KT 4047 9821
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Shawkey993
WWUS53 KGID 122157
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
457 PM CDT Thu May 12 2022
NEC035-122207-
/O.EXP.KGID.TO.W.0007.000000T0000Z-220512T2200Z/
Clay NE-
457 PM CDT Thu May 12 2022
...THE TORNADO WARNING FOR NORTHWESTERN CLAY COUNTY WILL EXPIRE AT
500 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Nebraska.
LAT...LON 4042 9825 4046 9828 4066 9818 4048 9799
TIME...MOT...LOC 2157Z 270DEG 54KT 4053 9809
$$
HickfordWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 12, 2:23 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, May 12, 2:23 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION National Weather Service Hastings NE 223 PM CDT Thu May 12 2022 .Mesoscale Discussion... Issued at 215 PM CDT Thu May 12 2022 Complex convective evolution expected over the next couple of hours. In general, we're off to a faster start than forecast due to a lead wave that helped convection develop along the dry line along CO/KS border already by late morning. This activity has since moved NE off the dry line...in concert with the NE moving mid level disturbance. Have already had some severe hail and wind reports...and given recent observation trends in satellite and local environment...don't see any reason to think this activity won't continue to grow upscale and become more organized. Initial hi-res model data this morning was struggling to pick up on this trend...but more recent HRRR runs, and 12Z NAMNest/ARW, seemed to do best...and they've been showing a gradual uptick in coverage and intensity with time this aftn...perhaps just 1-2 hr too slow. So what to expect going forward...MLCAPE (2500-3000 J/kg) and deep layer shear (40-50kt) will maintain, or even incr. These parameters, along with very steep mid level lapse rates, will make large to very large (in excess of 2") hail likely with the most intense cells. Also, steep low level lapse rates and tendency to grow upscale into a large QLCS, in concert with DCAPE 1000-1500 J/kg, will likely lead to fairly widespread 60-70 MPH wind gusts, perhaps locally higher, esp. in the portion of the QLCS that moves more SW to NE...as this will be more normal to the 0-3km shear vector. QLCS tornado potential is not zero, esp. with aforementioned NEward moving segments, as they will have about 30kt of 0-3km shear to work with. However, a potential limiting factor could be lackluster 0-3km CAPE. This initial line will likely be most intense N of the state line, and should exit to the NE by around 21-2130Z. The question then becomes if another line segment can develop along the actual cold front as it moves in from W to E. Hi-res guidance suggests this could be around 23Z-00Z...and oriented SW to NE from around PHG to ODX. This would move E/SE and continue to pose a risk for large hail and dmg wind. It's uncertain how severe this could be across Neb zones due to effects from first rd of convection...but KS zones will likely be less affected and thus more unstable. So if I had to guess...the worst severity with the second round may focus along and S of the state line...but even areas further N could see a 2nd round of svr, as well. All of this looks to wane towards 02-04Z. && .DISCUSSION...(This evening through Thursday) Issued at 150 PM CDT Thu May 12 2022 Primary forecast challenges are severe thunderstorm and fire weather concerns today, then occasional low to moderate rain/storm chances this weekend into next week. Summary: By far the greatest focus of this forecast will be in the first 12 hours due to the potential for severe thunderstorms, and perhaps a brief period of critical fire weather in the far W behind a surging cold front. An initially broken line of thunderstorms will develop/move in from the W/SW this afternoon, then spread E/NE and increase in coverage. Damaging wind gusts and large hail look to be the primary threats. Most, if not all, of the severe convection will be over by 10-11PM, and dry conditions CWA-wide should return by midnight. Friday through most of the day Saturday look to be dry and comfortable, with highs in the 70s-80s, relatively light winds, and limited humidity. A bit of an active pattern resumes as early as late Sat aftn or eve, but more likely Sat night...as a series of fairly weak disturbances move through in the zonal/NW upper flow and interact with broad baroclinic zone draped across the Central U.S. Models appear to be in decent agreement regarding the potential for a stronger storm system and push of cold air late next week. Forecast Details Beyond This Evening: Have PoPs exiting the far SE CWA by 09Z, but think most of the stronger activity will be over by ~04Z. Winds will decr overnight, and with clearing skies, expect a much cooler Fri AM with lows in the upper 40s to mid 50s. Fri daytime hours should be very pleasant owing to plentiful sunshine, low humidity, lgt winds out of the W-N at 10-15 mph, and highs near 80F. Sat also looks to be a fairly pleasant and dry for most of the day. However, recent model trends suggest incr chcs for shwrs/storms to dev along a weak cold front that may bec draped across portions of our Neb. zones. This would be mainly after 4-5pm. Models also indicate additional LLJ driven shwrs/tstms Sat night, but these may focus a bit further S across KS. Severe chcs are not great, but not zero, either. CAPE will likely be quite limited Sat aftn/eve...but may incr overnight along with better shear. Parts of the area are in a Day 3 Marginal Risk, with the Slight Risk primarily SE of the CWA. Not terribly concerned with pcpn chcs Sun into Mon...and temps will remain pleasant (near to just above normal), with highs in the mid 70s to mid 80s, and lows comfortably in the upper 40s to 50s. This alone is often indicative of limited humidity. Models generally trend a bit warmer and potentially more active towards the middle of next week...ahead of a stronger storm system that could force a significant cold front through the area towards the end of next week (Day 8-9). Magnitude of front and climo would suggest a strong- severe tstm chc with the front, but details regarding moisture quality, lapse rates, etc. are far too uncertain this far out. && .AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Friday) Issued at 1250 PM CDT Thu May 12 2022 Significant weather: T-storms with gusty winds and perhaps brief dip to MVFR CIGs and IFR VSBYs, mainly within the first 6-9hrs. Today-Tonight: A broken line of tstms over SW NE/NW KS will continue to progress E/NE through the aftn. The strongest storms will be capable of producing large hail and wind gusts of at least 35-45kt, perhaps higher, mainly in the 19Z to 00Z time frame. Storms will exit to the E/SE around 00Z to 03Z as a cold front moves through the area, and switches with from SW/W (or variable) to the NW. The front should also clear the CWA out from all but high-level cirrus blow-off...leaving VFR for the remainder of the overnight. Confidence: general evolution - medium, exact timing/impacts - low. Friday thru 18Z: Lgt WNW to NW winds and clr skies are expected. Confidence: High. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && Mesoscale...Thies DISCUSSION...Thies AVIATION...Thies
Hazardous weather outlook, May 12, 2:29 PM CDT, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 229 PM CDT Thu May 12 2022 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 131200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 229 PM CDT Thu May 12 2022 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Afternoon and Tonight. Scattered to widespread thunderstorms are expected this afternoon into the evening hours. Some of these will be severe...with hail up to 2 inches in diameter winds gusts in excess of 70 mph possible. In addition...an isolated tornado cannot be ruled out. The main timeframe for severe weather will be until 11pm. In addition to thunderstorms, near critical fire weather conditions are expected this afternoon for areas along and west of Highway 183. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorm chances return to the forecast Saturday night, and will continue off and on periodically through the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed late this afternoon and into the evening hours. Please relay reports of hail of any size as well as damaging wind gusts. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Local storm report, May 12, 3:39 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
339 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 5 S LEXINGTON 40.70N 99.75W
05/12/2022 DAWSON NE PUBLIC
REPORT RECEIVED VIA FACEBOOK OF OVERTURNED
PIVOT SOUTH OF LEXINGTON. TIME EST FROM
RADAR.
&&
ADPSpecial weather statement, May 12, 3:40 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Hastings NE
340 PM CDT Thu May 12 2022
NEZ048-049-122100-
Merrick NE-Polk NE-
340 PM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of northeastern Merrick
and northeastern Polk Counties through 400 PM CDT...
At 340 PM CDT, Doppler radar was tracking a strong thunderstorm over
Duncan, or 9 miles southwest of Columbus, moving north at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Merrick and northeastern Polk Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and east central Nebraska.
&&
LAT...LON 4120 9745 4128 9769 4140 9764 4139 9760
4133 9760 4134 9757 4136 9752 4137 9745
4139 9739 4139 9737 4134 9737
TIME...MOT...LOC 2040Z 201DEG 50KT 4136 9751
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
HickfordLocal storm report, May 12, 3:50 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
350 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM TSTM WND DMG ORD 41.60N 98.93W
05/12/2022 VALLEY NE LAW ENFORCEMENT
HAVE RECEIVED REPORTS VIA LAW ENFORCEMENT
AND SOCIAL MEDIA OF WIDESPREAD TREE DAMAGE
IN ORD. FENCING AND TIN SHEDS ALSO DAMAGED.
&&
ADPSpecial weather statement, May 12, 4:05 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Hastings NE
405 PM CDT Thu May 12 2022
KSZ006-NEZ074-075-084-085-122130-
Smith KS-Franklin NE-Adams NE-Webster NE-Kearney NE-
405 PM CDT Thu May 12 2022
...Strong thunderstorms will impact portions of northeastern Smith,
eastern Franklin, Webster, Adams and southeastern Kearney Counties
through 430 PM CDT...
At 404 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Campbell to near Riverton to 7 miles
southwest of Inavale. Movement was northeast at 75 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Campbell around 410 PM CDT.
Bladen, Roseland and Holstein around 420 PM CDT.
Other locations in the path of these storms include Blue Hill,
Kenesaw, Hastings, Juniata and Ayr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central Kansas...and south central Nebraska.
&&
LAT...LON 3999 9851 3992 9885 4023 9884 4047 9886
4067 9868 4064 9840 4037 9828
TIME...MOT...LOC 2104Z 204DEG 65KT 4021 9874 4012 9872 4001 9872
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
ShawkeyLocal storm report, May 12, 4:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
432 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM TSTM WND GST 7 NNE WOLBACH 41.49N 98.35W
05/12/2022 M71 MPH GREELEY NE MESONET
CORRECTS TIME FROM AM TO PM FROM PREVIOUS
TSTM WND GST REPORT FROM 7 NNE WOLBACH.
&&
ADPLocal storm report, May 12, 4:33 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
433 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND DMG RED CLOUD 40.09N 98.52W
05/12/2022 WEBSTER NE EMERGENCY MNGR
POWER LINES DOWN IN RED CLOUD.
&&
ADPThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 1:22 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 38 min |
| May 12, 1:29 PM CDT | Special Weather Statement | GID | Phelps | 46 min |
| May 12, 1:37 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Furnas, Harlan, Kearney, Phelps | 38 min |
| May 12, 1:49 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Kearney, Phelps | 26 min |
| May 12, 2:11 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Dawson, Franklin, Hall, Harlan and 5 more | 34 min |
| May 12, 2:35 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Clay, Greeley, Hall, Hamilton and 6 more | 40 min |
| May 12, 2:42 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Sherman, Valley | 33 min |
| May 12, 3:06 PM CDT | Special Weather Statement | GID | Hall | 24 min |
| May 12, 3:11 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Hall, Hamilton, Howard, Merrick, Nance and 1 more | 34 min |
| May 12, 3:40 PM CDT | Special Weather Statement | GID | Polk | 20 min |
| May 12, 4:05 PM CDT | Special Weather Statement | GID | Adams, Webster | 25 min |
| May 12, 4:09 PM CDT | High Wind Warning | GID | Dawson, Furnas, Gosper | 2 hr |
| May 12, 4:19 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Kearney, Nuckolls, Webster | 26 min |
| May 12, 4:26 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 49 min |
| May 12, 4:33 PM CDT | Blowing Dust Warning | GID | Dawson | 87 min |
| May 12, 4:42 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Hall, Hamilton, Howard and 4 more | 48 min |
| May 12, 5:08 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, Nuckolls, Thayer, York | 52 min |
| May 12, 5:14 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 46 min |
| May 12, 5:16 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 29 min |
| May 12, 5:30 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Nance, Polk | 30 min |
| May 12, 5:42 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Polk, York | 48 min |
| May 12, 5:58 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 47 min |
| May 12, 6:03 PM CDT | Special Weather Statement | GID | Gosper, Phelps | 27 min |
| May 12, 6:26 PM CDT | Special Weather Statement | GID | Harlan | 34 min |
| May 12, 6:26 PM CDT | Severe Thunderstorm Warning | GID | York | 32 min |
| May 12, 6:32 PM CDT | Special Weather Statement | GID | Phelps | 28 min |
| May 12, 6:35 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 25 min |
| May 12, 6:39 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, York | 20 min |
Nearby
Tornado Warnings in Nebraska, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.